Translator Disclaimer
September 2003 Transfer methods for o-minimal topology
Alessandro Berarducci, Margarita Otero
J. Symbolic Logic 68(3): 785-794 (September 2003). DOI: 10.2178/jsl/1058448438

Abstract

Let M be an o-minimal expansion of an ordered field. Let φ be a formula in the language of ordered domains. In this note we establish some topological properties which are transferred from φM to φ and vice versa. Then, we apply these transfer results to give a new proof of a result of M. Edmundo—based on the work of A. Strzebonski—showing the existence of torsion points in any definably compact group defined in an o-minimal expansion of an ordered field.

Citation

Download Citation

Alessandro Berarducci. Margarita Otero. "Transfer methods for o-minimal topology." J. Symbolic Logic 68 (3) 785 - 794, September 2003. https://doi.org/10.2178/jsl/1058448438

Information

Published: September 2003
First available in Project Euclid: 17 July 2003

zbMATH: 1060.03059
MathSciNet: MR2004H:03082
Digital Object Identifier: 10.2178/jsl/1058448438

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • September 2003
Back to Top